Results in Mathematics

, Volume 22, Issue 3–4, pp 761–780 | Cite as

Mean Value Formulas, Weyl’s Lemma snd Liouville Theorems For δ2 and Stokes’ System

  • Christian G. Simader


Harmonic Function Weight Factor Maximum Principle Harnack Inequality Liouville Theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [CoHig]
    [CoHig]_Courant, R., Hubert, D.: Methoden der Mathematischen Physik II. Springer-Verlag, Berlin, Heidelberg, New York (1968).MATHCrossRefGoogle Scholar
  2. [CoHie]
    [CoHie] Courant, R., Hubert, D.: Methods of mathematical physics. Vol. II. Interscience Publishers, New York, London (1962).MATHGoogle Scholar
  3. [DaLi]
    Dautray, R., Lions, J.-L.: Mathematical analysis and numerical methods for science and technology. Vol. 1. Springer-Verlag, Berlin, Heidelberg (1990).CrossRefGoogle Scholar
  4. [GiTr]
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order. Springer-Verlag, Berlin, Heidelberg, New York (1977).MATHCrossRefGoogle Scholar
  5. [He]
    Hellwig, G.: Partielle Differentialgleichungen. Teubner-Verlag, Stuttgart (1960).MATHGoogle Scholar
  6. [Kr]
    Kratz, W.: On the representation of Stokes flows. Siam J. Math. Anal. 22, 414–423 (1991).MathSciNetMATHCrossRefGoogle Scholar
  7. [Mü]
    Müller, Reinhard: Über die Differentialgleichung Δmu = f. Diploma thesis, University of Bayreuth (1989).Google Scholar
  8. [Ni]
    Nicolescu, M.: Les fonctions polyharmoniques. Hermann & Cie, Éditeurs, Paris (1936).Google Scholar
  9. [SiSo]
    Simader, C.G., Sohr, H.: A new approach to the Helmholtz decomposition and the Neumann problem in Lq-spaces for bounded and exterior domains. In G.P. Galdi (edit.): Mathematical problems relating to the Navier-Stokes equation. World Scientific Publishing Co., Singapore, New Jersey, London (to appear 1992).Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1992

Authors and Affiliations

  • Christian G. Simader
    • 1
  1. 1.Mathematisches InstitutUniversität BayreuthBayreuth

Personalised recommendations